# SDR CA060908002

- Difficulty date: September 7, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 10,072 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: O-Ring
- Part number: MS28775011
- Condition: Cut
- Location: Check Valve
- Part time: 10,222 hours
- Component: Brake Cylinder, Beech
- Component part number: 9038000123
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REF. SDR NR 20060907002  RT BRAKE LOCKED-UP PREVIOUS SDR SUBMITTED MENTIONED THE PARK BRAKE VALVE AS THE UNSERVICEABLE PART, HOWEVER THE NEXT FLIGHT THE BRAKES ON THE RT SIDE LOCKED-UP AGAIN, BRAKES INSPECTED, PRESSURE RELIEVED AND AIRCRAFT RETURNED TO BASE FOR TROUBLSHOOTING, FOUND CO-PILOT RT BRAKE MASTER CYLINDER TRAPPING PRESSURE IN THE SYSTEM, BRAKE CYLINDER REMOVED AND EXAMINED, FOUND O-RING ON CHECK VALVE CUT, O-RINGS IN MASTER CYLINDER REPLACED WITH NEW, FUNCTION TEST CARRIED-OUT, BRAKES OPERATED NORMALLY  (O-RING P/N MS28775-011) (TC NR 20060908002)
